# SDR P2EA98205

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Dented
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - C1 DOOR FRAME DENTED AT BS 500B, STRINGER 25 RT, DEFECT SIZE LENGTH 1 INCH WIDTH .135 INCH.  REPAIRED C1 DOOR FRAME AT BS 500B, BETWEEN STRINGER 22 RT AND STRINGER 25 RT PER SRM 51-40-3 FIG 1 PAGE 5.  (M)
